MAUDE Adverse Event Report: Lumenis Ltd Lumenis Moses 200 D\F\L; powered laser surgical instrument

Lumenis Ltd Lumenis Moses 200 D\F\L; powered laser surgical instrument
Model Number 1912-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber broke in the middle of the ureteroscopy procedure.The procedure was completed with another device.There were no patient complications.

Brand Name
Lumenis Moses 200 D\F\L
Common Device Name
powered laser surgical instrument
Manufacturer (Section D)
Lumenis Ltd
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50526922
Report Number2124215-2026-45613
Device Sequence Number21298548
Product Code GEX
UDI-Device Identifier07290109143170
UDI-Public(01)07290109143170(17)281102(10)12372604
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0012372604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown